# SDR AALA201806229002

- Difficulty date: June 21, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 52,443 hours, 26,699 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5912290505
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. CAPTAINS LEFT HAND FORWARD WINDOW IS DELAMINATED AND IS OUT OF LIMITS AS PER CARD 0495 AND 56-00-00 AND AMM 56-10-00. REPLACED CAPTAINS FORWARD WINDOW PER AMM 56-10-02.
